# SDR AALA20121107015

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 86,294 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT J-CAP AT LOWER DOOR CUTOUT IN FORWARD CARGO HAS CORROSION ON BOTTOM SIDE AT NUT PLATE STATION 504.  REPLACED J-CAP PER SRM 51-10-02.
